# SDR QXEA0201302

- Difficulty date: August 22, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Nicked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - COCKPIT ESCAPE HATCH SKIN HAS THREE NICKS/LIGHT SCRATCHES FORWARD PART OF HATCH.  REPAIRED IAW RD 8-52-327.
